Autor: |
Pietro Celada, Giovanni Cupini, Marcello Guidorzi |
Předmět: |
|
Zdroj: |
ESAIM: Control, Optimisation & Calculus of Variations; Apr2007, Vol. 13 Issue 2, p343-358, 16p |
Abstrakt: |
We show that local minimizers of functionals of the form[Formula: see text][Formula: see text],? u ?u0 + W01.2(?),are locally Lipschitz continuous provided f is a convex function with p-q growth satisfying a condition of qualified convexity at infinity and g is Lipschitz continuous in u. As a consequence of this, we obtain an existence result for a related nonconvex functional. [ABSTRACT FROM AUTHOR] |
Databáze: |
Complementary Index |
Externí odkaz: |
|